The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
554 Posts
Discussion Starter · #1 ·
I don't know if this is related to diabetes or not but it seems to have started recently when I was trying to decrease my Lantus which sent my bgl's up higher than usual. My A1c is 5.3 and I my meter what showing my numbers generally under 110 after meals and down to the 70's other times. I felt very well controlled. My doctor suggested going down on my Lantus to see if I could come off it so I went down a few units and I started seeing numbers from 90's to 190. Around the same time, a tiny area on my upper back, about the size of a pinhead started itching much of the day. I can see no spot or reason for the itching. Then shortly after, I started getting a feeling of numbness that runs from that point across my back, kind of a cross between a mild pins and needles feel and numbness. This happens several times a day. I do have mild neuropathy in my toes.
Also, when my numbers went up, my toes started feeling more numbness and stabbing pains. Could this back thing be related to my higher numbers? Or does it seem more like a coincidence?
 

·
Registered
Joined
·
1,491 Posts
Hard tellin not knowing.

the toe stuff is from higher BG numbers

having BG numbers 70 - 110 is excellent, why lower insulin? lower insulin will only raise BG... o ya it did.

if your numbers go below 70 then think about lowering the Lantis. Are you on a fast insulin for food?
 

·
Registered
Joined
·
554 Posts
Discussion Starter · #3 ·
Hard tellin not knowing.

the tow stuff is from higher BG numbers

having BG numbers 70 - 110 is excellent, why lower insulin? lower insulin will only raise BG... o ya it did.

if your numbers go below 70 then think about lowering the Lantis. Are you on a fast insulin for food?
No I am not on a fast insulin, just Metformin 1000 mg twice a day along with the Lantus. That is why it seemed weird that I started getting such swings after meals when I went down in Lantus since Lantus is supposed to be a background insulin, not an insulin which controls spikes.
 
1 - 3 of 3 Posts
Top